# SDR SWIA200820144

- Difficulty date: October 4, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 27,960 hours, 41,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR AFT OF ROW 9 INOP (FLT 5565).  INSTALLED SERVICEABLE ELBP.
